de.mpg.escidoc.pubman.appbase.FacesBean
Deutsch
 
Hilfe Wegweiser Datenschutzhinweis Impressum Kontakt
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT

Freigegeben

Zeitschriftenartikel

Relaxation of the Curve Shortening Flow via the Parabolic Ginzburg-Landau equation

MPG-Autoren

Saez Trumper,  Mariel
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Externe Ressourcen
Es sind keine Externen Ressourcen verfügbar
Volltexte (frei zugänglich)

Calc31-359.pdf
(Verlagsversion), 367KB

Ergänzendes Material (frei zugänglich)
Es sind keine frei zugänglichen Ergänzenden Materialien verfügbar
Zitation

Saez Trumper, M. (2008). Relaxation of the Curve Shortening Flow via the Parabolic Ginzburg-Landau equation. Calculus of Variations and Partial Differential Equations, 31(3), 359-386. doi:10.1007/s00526-007-0118-5.


Zitierlink: http://hdl.handle.net/11858/00-001M-0000-0013-63A5-5
Zusammenfassung
In this paper we study how to find solutions $$u_\epsilon$$ to the parabolic Ginzburg–Landau equation that as $$\epsilon \to 0$$ have as interface a given curve that evolves under curve shortening flow. Moreover, for compact embedded curves we find a uniform profile for the solution $$u_\epsilon$$ up the extinction time of the curve. We show that after the extinction time the solution converges uniformly to a constant.